# SDR SWIA201335210

- Difficulty date: November 5, 2013
- Submitted: November 11, 2013
- Operation: Air carrier
- Aircraft: N224SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120294
- Aircraft time: 41,181 hours, 53,476 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 9 LOWER EMERGENCY EXIT SIGN IS BROKEN.  FLT 6452 REPLACED EMERGENCY LIGHT SIGN AT ROW 9 IAW WDM, PN 10-1262-1.
